Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
flem85

post accutane redness

Recommended Posts

My skin is now ultra sensitive and when i wash plus put on moisturizer its now really red except from around the eyes.

Its been one month since i was off tane.

1.Does someone have this problem or HAD this problem and know how to solve it?

2.Can this go away with time or will my skin be this sensitie for ever?

3.Are there something i can eat to help my skin heal and maybe go back to its former glory?( i never had issues with red skin before while i had acne. My skin was actually realy awesome! (besides acne)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×